# SDR ASAA0280081

- Difficulty date: March 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DWG9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND CORROSION ON WEB AT FS 828-845.  CUT OUT CORRODED AREA AND INSTALLED REPAIR DOUBLER PER SRM 51-70-4.  (M)
